# SDR REXA201100201

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 22,769 hours, 19,796 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Iced
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON APPROACH AT 0 DEGREES "NO" EMERGENCY DECLARED.  FOUND ICE BUILD UP ALONG THE FLEX SHAFTS AND LEADING EDGE OF FLAP.  REMOVED ALL ICE AND ARE DOUBLE CHECKING THE FLEX SHAFT TORQUES & C/W PA 27-052G.
